# SDR UPS02837934

- Difficulty date: March 26, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Part number: 6228051004
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A EN ROUTE IMC CONDITIONS LOST ALL STATIC INSTRUMENTS,  AIRSPEED INCLUDING STANDBY ALTIMETERS & ILLEG SELECTED ALT STATIC, NO HELP.  DIVERTED TO CAE.  DRAINED MOISTURE FROM STATIC SYSTEM AND CLEANED PITOT AND STATIC LINES.  REMOVED AND REPLACED NR 1 AND NR 2 ADC IAW MM 34-11-01, TESTED PER 34-11-01, TESTED PER 34-11-00.
